# SDR FDEA201005141538

- Difficulty date: May 14, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 85,606 hours, 31,248 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1801 L36r
- Part time: 85,606 hours, 31,248 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE, AFT OF CTR PIT DOOR APPROX STA 1801, BELOW L36 HAS 2 GOUGLES. CUT OUT DAMAGE IAW SRM 53-20-00, FIG 16-6, FABRICATED REPAIR DOUBLERS IAW SRM 53-20-  00 AND INSTALLED ALL REPAIR PARTS IAW SRM 53-20-00 AND SRM 51-31-01, MAJOR REPAIR.
